Lompat ke konten Lompat ke sidebar Lompat ke footer

What are the Right Steps to Neutralize a Drug Overdose?

 What are the Right Steps to Neutralize a Drug Overdose? The use of illegal drugs poses many short-term and long-term risks. Do not endanger your health. Don't take drugs. Overdose is a very close effect of drug abuse. If left unchecked, an overdose will make the situation worse. Know how to neutralize the following drug overdose.

What are the Right Steps to Neutralize a Drug Overdose?


What is a Drug Overdose


Overdose, also known as chronic intoxication, occurs when the amount, quality or mixture of drugs used causes loss of consciousness, respiratory arrest, and sometimes even death. What drugs can cause an overdose? Most drugs from drug circles can cause overdose. The amount that can cause an overdose is different for each type of drug and for each person. Poisoning or overdose can also vary in severity. For example, the risk of overdose will be greater if the drugs used are morphine and heroin.


Various tests allow to identify illegal drugs in the blood, urine or saliva of users. Generally there are 2 testing procedures: qualitative (saliva, breath), quantitative (blood, urine). It keeps getting more and more and the longer a drug is used, it keeps getting easier to find. Drugs stay in the urine longer than in the blood.


Characteristics of Drug Overdose


There are various indications that a person is facing a drug overdose. What are often associated are:


Out of understanding.


Coma, where the sufferer can be calm, weak or just worried.


Problems with coordination of movements, staggered balance or uncontrolled movements.


Vomit.


respiration slows down.


The pupil of the eye is narrowed or even the opposite, the pupil is dilated.


Heart rhythm that slows down or vice versa is getting faster.


Stop breathing.


heart failure.


Brain death.


Methods of Neutralizing Drug Overdose


If the person is conscious, take him to a cool, quiet, spacious area, and remove his clothing if it is very tight. Rescuers are also required to immediately call 112 if the sufferer is experiencing shortness of breath or is unconscious. The helper can explain the physical condition of the sufferer to 112, for example: whether the sufferer is conscious or not; whether the sufferer is still breathing or not; whether the heart is beating or not; and share the address that fits the position of the sufferer.


While waiting for emergency services to arrive, make sure the person is in a recovery position and remove their clothes if they are small. Check his breathing regularly. If breathing stops, perform artificial respiration. Report what types of drugs and how much the person has used after the medical team arrived. However, do not have time to squeeze the patient to vomit unless on advice from a professional. If you see the victim has a high fever, cool the victim by taking him to a cooler room. Use a damp cloth or fan, or cool the victim's head with a cold compress.


Overdose always requires pressing hospitalization. The person is always under surveillance until the effects of the drug completely disappear. Healing depends on what drugs are used. Certain drugs can act as an antidote to neutralize the effects of the drug, but it is only given with the advice of a doctor.


For addicts who have difficulty controlling drug use, there are various treatment and rehabilitation centers, both government and private. The main purpose of these rehabilitation centers is to help people with drugs become free from drugs and also to improve their quality of life. That includes physical and psychological health or well-being. Most universal hospitals as well as certain hospitals also offer treatment and rehabilitation for these drug addicts.

Posting Komentar untuk "What are the Right Steps to Neutralize a Drug Overdose?"